# SDR 2006UALA01312

- Difficulty date: July 4, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 19,036 hours, 7,833 cycles
- Engine: Iae V2527A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LOSS OF CABIN PRESSURIZATION.  AIRCRAFT TYPE I FERRIED FROM LAX TO SFO FOR REPAIR BY SFOMM.  THIS WAS A DIAGNOSTIC TEST FLT WITH A MAX ALT OF FL230. AIRCRAFT DID NOT HOLD PRESSURE ON FERRY FLIGHT WITH OUTFLOW VALVE FULL CLOSED AT FL220. FOUND AFT CARGO PIT DOOR SEAL INSTALLED WRONG. REMOVED AND REPLACED AFT CARGO DOOR SEAL. PER AMM 53-32-18 PG 401. FWD CARGO PIT DOOR SEAL DAMAGED.  THERE ARE THREE SMALL CUTS IN SEAL.  REPLACED FWD CARGO PIT DOOR SEAL. PER AMM 52-31-18 PG 404.
